# SDR WWMA9700184

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW FOUND THE FLIGHT ATTENDENTS EMERGENCY ARM LIGHT AND EMERGENCY EXIT SIGN ABOVE THE FLIGHT ATTENDENTS JUMP SEAT INOPERATIVE.  FOUND PIN AT THE GALLEY CANNON PLUG PUSHED OUT, RESET PIN.  REPLACED LIGHT BULB IN THE EMERGENCY ARM LIGHT.
